| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-health care professional reported that after an intraocular lens (iol) implantation procedure, the patient experienced visual acuity issues and rings/halos.The lens was removed and replaced with an unspecified monofocal iol in a secondary procedure.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).